# SDR UALA2013040402217

- Difficulty date: April 4, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 93,332 hours, 11,307 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Knob
- Condition: Missing
- Location: L5 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L5 DOOR ARM-DISARM HANDLE KNOB IS MISSING.   ONE OF PARTS MISSING.  DOOR SLIDE SYS WORKS NORMAL.  JUST HANDLE END MISSING.  INSTALLED NEW KNOB, SLIDE ARMING HANDLE.  OPS NORMAL.
